# SDR SWAA2014030425739

- Difficulty date: February 25, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 72,008 hours, 68,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6926555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB ANGLE CRACKED AT BS 348.2, STRINGER 16L.  R & R ANGLE IAW SRM & DRAWING.
